# SDR GTIA9901056

- Difficulty date: June 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130NK
- Make and model: Doug DC-9-41
- Aircraft serial: 47604
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scraped
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - REF SPIRIT CARRY OVER NR 0097 SKIN SCRAPES APPROX 1 FT AFT OF FORWARD BAGGAGE DOOR.  NDT PERFORMED, NO CRACKS NOTED.  LIGHTLY BLENDED AREA AS REQUIRED PER SRM 53-04 FIG 38 SHT 2 FUSELAGE SKIN ALODINE AND PRIME IAW DC9 SRM 51-10-3.  (M)
